# SDR C2XA09SH140

- Difficulty date: May 2, 2009
- Submitted: May 3, 2009
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 17,954 hours, 13,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 10 JUST ABOVE STR 10R CRACKED BELOW DV WINDOW CUTOUT.  MAINTENANCE REMOVED AND INSTALLED NEW FRAME 10 CHANNEL AT FRAME 10 JUST BELOW DV WINDOW CUTOUT AND JUST ABOVE STR 10R IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
